Trouble with Trimix Injections - Erectile Dysfunct...

Erectile Dysfunction Support

1,780 members415 posts

Trouble with Trimix Injections

Frankenman profile image

I seem to get a swelling and bruising often and I plump up a bit, but I don't get very hard. Then there are times it works pretty good . . . very confusing. I'm thinking I just am not very good getting the injection right. Tried the Autoject and had trouble with the plunger moving very slowly causing me to have to keep the needle in several seconds . . . any suggestions?

2 Replies

I’m a little surprised, I have used this site for some time now and have certainly seesaw few issues come up with Trimix or injections in general but never this one, were you trained in giving the shot by a doctor or nurse, this sounds to me like a technique issue and maybe even a needle size possibly!i you cannot give yourself the shot any where you want, a miss placed shot will not work the way it is supposed to and can cause some the other symptoms you mentioned. If you haven’t been trained go see your Urologist if you have maybe go back and make sure you placing the shot in the right place. Also as far firmness it is a slow process at the beginning to find your magic dose one size does not fit all. Be careful and move up slowly. Too much is painful. For instance if you properly inject say 5 units and it isn’t enough, if you move up only one unit to six units it doesn’t sound like a lot but mathematically it is a twenty percent increase in medication. It’s a great drug typically works well but educate yourself and make small adjustments but first get the technique down Pat Good luck my friend

Frankenman profile image
Frankenman in reply to My40

Much appreciated Pat.

You may also like...